fbpx

anti wrinkle dermal filler double chin advice australia

Can anti-wrinkle injections cause a headache?

Frequently asked questionsCategory: Anti-wrinkleCan anti-wrinkle injections cause a headache?
AnonAnon asked 10 months ago

I had anti-wrinkle injections to my frown and forehead 48 hours ago and can feel a mild headache across my forehead. Do you think the anti-wrinkle product is to blame?

1 Answers
Cosmetic Nurse Michelle DoddCosmetic Nurse Michelle Dodd Staff answered 10 months ago

Answer

Sometimes, anti-wrinkle injections can cause a tension headache for 24hrs after injection. This typically happens from the frown line, as once the muscle is starting to relax, and you’re trying to frown, as you are normally used to doing, it can create a bit of tension, as you cannot frown like you used to. Most people who have never have treatment before can experience this (I personally did), but after a couple of treatments, the muscle is already relaxed and prevents you from frowning, so you’re less likely to frown as much after your initial treatment. 
 
I always advise my patients to drink plenty of water after injection and if need be, can take a pain relief medication, preferably without iboprofen, as this thins the blood. If there is an underlying bruise from your injections, this may cause the bruise to heal a little less quickly, it is not contraindicated to take. 

Do you have a question? Chat with the Cityskin team now

cosmetic live chat medical expert

At Cityskin our expert team loves to help.If you have a question about cosmetic treatments please click here and ask us!

Book an appointment at Cityskin. No consultation fee

book-an-appointment

 

Treatment guides at different ages

cosmetic treatments in 20s  cosmetic treatments in 30s  cosmetic treatments in 20s  cosmetic treatment in your 50s  cosmetic treatments in your 70s